# SDR ASAA0892766

- Difficulty date: March 10, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501168
- Condition: Corroded
- Location: Bs 500h-508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT FLOOR TO SIDEWALL "Z" ANGLE CORRODED STA 500 H + 10" TO 506L (SIDEPLATE).  CUT OUT DAMAGED AREA.  FABRICATED, LOCATED, DRILLED AND INSTALLED IAW B737 900 SRM 53 00 53 PGS 204 205 REPAIR 5.
